MathSciNet Relay Station
MathSciNet bibliographic data
MR1633016 (99e:81204a) 81T30 (81T60 83E30)
Maldacena, Juan The large $N$ limit of superconformal field theories and supergravity. Adv. Theor. Math. Phys. 2 (1998), no. 2, 231–252.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement